# SDR FDEA201005041438

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: BAC15172160
- Condition: Damaged
- Location: Bs 1100
- Part time: 53,423 hours, 21,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TV MONITOR SUPPORT BRACKET MOUNT HOLE ON FRAME IS WITHOUT PROPER PITCH AT BS 1100, BETWEEN STR 3-R AND 4R.  REMOVED DAMAGED SECTION OF FRAME. LOCATED AND DRILLED FRAME AND REPAIR DOUBLERS IAW SRM 53-00-07. TREATED AND PRIMED FRAME AND DOUBLERS IAW SRM 51-21-01. INSTALLED REPAIR FRAME AND DOUBLERS ISW SRM 53-00-07. (MAJOR REPAIR)  THIS REPAIR IS A CATEGORY B REPAIR.
